# SDR SWAA2016122010709

- Difficulty date: November 29, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 48,880 hours, 27,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A325226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE LOWER BULKHEAD CHORD CRACKED AT BS 540, STR 22R.  REPAIRED PER ER AND EA.
